# SDR UIEA2020081381640

- Difficulty date: August 10, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 87,779 hours, 15,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA THROUGH THICKNESS CRACK WAS FOUND ON THE MARKED HOLE AT THE AFT CHANNEL LAYER ( 2ND LAYER COUNTED FROM FWD ) ON 5 O'CLOCK POSITION ON RH STA 840 TENSION TIE.( REPAIRED AS PER SRM 53-20-30-2R-1 REPAIR 1 FIG 201. )
